Alert archive / South Carolina / River Flood Warnings in 2018
River Flood Warning 14, NWS Charleston, SC
NWS Charleston, SC issued this river flood warning at Oct 31, 2018, 10:04 PM EDT for Berkeley County, Georgetown County, Williamsburg County, South Carolina. It was in force for 9 days.
The area
The outline as issued.
The facts
- Issued
- Oct 31, 2018, 10:04 PM EDT (02:04 UTC)
- Expired
- Nov 9, 2018, 2:01 PM EST
- In force
- 9 days
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Berkeley County, SC, Georgetown County, SC, Williamsburg County, SC
The radar
The Wilmington radar (KLTX), 139 km from the middle of the area, began a volume at 02:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Santee River near Jamestown (JAMS1). The gauge peaked at 11.45 ft at Nov 6, 2018, 4:00 AM EST.
- Action stage
- 9 ft
- Minor stage
- 10 ft
- Moderate stage
- 17 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02171700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
795
WGUS42 KCHS 010204
FLWCHS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Charleston SC
1004 PM EDT Wed Oct 31 2018
SCC015-043-089-020203-
/O.NEW.KCHS.FL.W.0014.181101T0204Z-000000T0000Z/
/JAMS1.1.ER.181101T0130Z.181102T0000Z.000000T0000Z.NO/
1004 PM EDT Wed Oct 31 2018
The National Weather Service in Charleston has issued a
* Flood Warning for
The Santee River near Jamestown.
* until further notice.
* At 9 PM Wednesday the stage was 10.0 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast, the river will continue rising to near 10.3 feet by
Thursday evening then begin falling.
* Forecast, the river will continue rising to near 10.3 feet by
Thursday evening.
* At 10.0 feet, water covers numerous logging roads and inundates
timber land adjacent to the river. Most access points to Wee Tee
State Forest are cut off.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$19 follow-up statements
600
WGUS82 KCHS 011349
FLSCHS
Flood Statement
National Weather Service Charleston SC
949 AM EDT Thu Nov 1 2018
SCC015-043-089-021349-
/O.CON.KCHS.FL.W.0014.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.181101T0130Z.181102T0000Z.000000T0000Z.NO/
949 AM EDT Thu Nov 1 2018
The Flood Warning continues for
The Santee River near Jamestown.
* At 9 AM Thursday the stage was 10.2 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 10.3 feet by this evening
then begin a slow fall.
* At 10.0 feet, water covers numerous logging roads and inundates
timber land adjacent to the river. Most access points to Wee Tee
State Forest are cut off.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$778
WGUS82 KCHS 020103
FLSCHS
Flood Statement
National Weather Service Charleston SC
903 PM EDT Thu Nov 1 2018
SCC015-043-089-030103-
/O.EXT.KCHS.FL.W.0014.000000T0000Z-181104T1900Z/
/JAMS1.1.ER.181101T0130Z.181102T0030Z.181104T0700Z.NO/
903 PM EDT Thu Nov 1 2018
The Flood Warning continues for
The Santee River near Jamestown.
* At 8 PM Thursday the stage was 10.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early
Sunday morning.
* At 10.0 feet, water covers numerous logging roads and inundates
timber land adjacent to the river. Most access points to Wee Tee
State Forest are cut off.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$305
WGUS82 KCHS 021357
FLSCHS
Flood Statement
National Weather Service Charleston SC
957 AM EDT Fri Nov 2 2018
SCC015-043-089-031356-
/O.EXT.KCHS.FL.W.0014.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.181101T0130Z.181103T0600Z.000000T0000Z.NO/
957 AM EDT Fri Nov 2 2018
The Flood Warning continues for
The Santee River near Jamestown.
* At 9 AM Friday the stage was 10.6 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 10.7 feet by early Saturday
morning then begin a slow fall.
* At 10.0 feet, water covers numerous logging roads and inundates
timber land adjacent to the river. Most access points to Wee Tee
State Forest are cut off.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$315
WGUS82 KCHS 030043
FLSCHS
Flood Statement
National Weather Service Charleston SC
843 PM EDT Fri Nov 2 2018
SCC015-043-089-040042-
/O.EXT.KCHS.FL.W.0014.000000T0000Z-181106T0100Z/
/JAMS1.1.ER.181101T0130Z.181102T2330Z.181105T1300Z.NO/
843 PM EDT Fri Nov 2 2018
The Flood Warning continues for
The Santee River near Jamestown.
* At 7 PM Friday the stage was 10.7 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage Monday
morning.
* At 10.0 feet, water covers numerous logging roads and inundates
timber land adjacent to the river. Most access points to Wee Tee
State Forest are cut off.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$985
WGUS82 KCHS 031337
FLSCHS
Flood Statement
National Weather Service Charleston SC
937 AM EDT Sat Nov 3 2018
SCC015-043-089-041336-
/O.EXT.KCHS.FL.W.0014.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.181101T0130Z.181104T1300Z.000000T0000Z.NO/
937 AM EDT Sat Nov 3 2018
The Flood Warning continues for
The Santee River near Jamestown.
* At 8 AM Saturday the stage was 10.9 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 11.0 feet by Sunday morning
then begin a slow fall.
* At 12.0 feet, several dirt logging roads are impassable.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$042
WGUS82 KCHS 040106
FLSCHS
Flood Statement
National Weather Service Charleston SC
906 PM EDT Sat Nov 3 2018
SCC015-043-089-050105-
/O.CON.KCHS.FL.W.0014.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.181101T0130Z.181104T0030Z.000000T0000Z.NO/
906 PM EDT Sat Nov 3 2018
The Flood Warning continues for
The Santee River near Jamestown.
* At 8 PM Saturday the stage was 11.0 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will remain nearly steady for the next
few days, then slowly fall.
* At 12.0 feet, several dirt logging roads are impassable.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$855
WGUS82 KCHS 041333
FLSCHS
Flood Statement
National Weather Service Charleston SC
833 AM EST Sun Nov 4 2018
SCC015-043-089-051332-
/O.CON.KCHS.FL.W.0014.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.181101T0130Z.181104T1800Z.000000T0000Z.NO/
833 AM EST Sun Nov 4 2018
The Flood Warning continues for
The Santee River near Jamestown.
* At 7 AM Sunday the stage was 11.1 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 11.2 feet by this afternoon
then begin a slow fall.
* At 12.0 feet, several dirt logging roads are impassable.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$422
WGUS82 KCHS 050127
FLSCHS
Flood Statement
National Weather Service Charleston SC
827 PM EST Sun Nov 4 2018
SCC015-043-089-060127-
/O.CON.KCHS.FL.W.0014.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.181101T0130Z.181105T0600Z.000000T0000Z.NO/
827 PM EST Sun Nov 4 2018
The Flood Warning continues for
The Santee River near Jamestown.
* At 7 PM Sunday the stage was 11.2 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 11.2 feet by early Monday
morning then begin a slow fall.
* At 12.0 feet, several dirt logging roads are impassable.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$172
WGUS82 KCHS 051514
FLSCHS
Flood Statement
National Weather Service Charleston SC
1014 AM EST Mon Nov 5 2018
SCC015-043-089-061513-
/O.CON.KCHS.FL.W.0014.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.181101T0130Z.181107T1800Z.000000T0000Z.NO/
1014 AM EST Mon Nov 5 2018
The Flood Warning continues for
The Santee River near Jamestown.
* At 9 AM Monday the stage was 11.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue rising to near 11.6 feet by early
Wednesday afternoon. Additional rises may be possible thereafter.
* At 12.0 feet, several dirt logging roads are impassable.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$148
WGUS82 KCHS 051816
FLSCHS
Flood Statement
National Weather Service Charleston SC
116 PM EST Mon Nov 5 2018
SCC015-043-089-061816-
/O.CON.KCHS.FL.W.0014.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.181101T0130Z.181106T0000Z.000000T0000Z.NO/
116 PM EST Mon Nov 5 2018
The Flood Warning continues for
The Santee River near Jamestown.
* At 12 PM Monday the stage was 11.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 11.4 feet by this evening
then begin a slow fall.
* At 12.0 feet, several dirt logging roads are impassable.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$257
WGUS82 KCHS 060119
FLSCHS
Flood Statement
National Weather Service Charleston SC
819 PM EST Mon Nov 5 2018
SCC015-043-089-070119-
/O.CON.KCHS.FL.W.0014.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.181101T0130Z.181106T0600Z.000000T0000Z.NO/
819 PM EST Mon Nov 5 2018
The Flood Warning continues for
The Santee River near Jamestown.
* At 7 PM Monday the stage was 11.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will remain 11.4 feet through early Tuesday
morning, then begin a slow fall.
* At 12.0 feet, several dirt logging roads are impassable.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$517
WGUS82 KCHS 061419
FLSCHS
Flood Statement
National Weather Service Charleston SC
919 AM EST Tue Nov 6 2018
SCC015-043-089-071419-
/O.CON.KCHS.FL.W.0014.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.181101T0130Z.181106T1215Z.000000T0000Z.NO/
919 AM EST Tue Nov 6 2018
The Flood Warning continues for
The Santee River near Jamestown.
* At 8 AM Tuesday the stage was 11.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue to fall.
* At 12.0 feet, several dirt logging roads are impassable.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$086
WGUS82 KCHS 070110
FLSCHS
Flood Statement
National Weather Service Charleston SC
810 PM EST Tue Nov 6 2018
SCC015-043-089-080110-
/O.CON.KCHS.FL.W.0014.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.181101T0130Z.181106T1215Z.000000T0000Z.NO/
810 PM EST Tue Nov 6 2018
The Flood Warning continues for
The Santee River near Jamestown.
* At 7 PM Tuesday the stage was 11.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue to fall.
* At 12.0 feet, several dirt logging roads are impassable.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$553
WGUS82 KCHS 071450
FLSCHS
Flood Statement
National Weather Service Charleston SC
950 AM EST Wed Nov 7 2018
SCC015-043-089-081449-
/O.EXT.KCHS.FL.W.0014.000000T0000Z-181109T0600Z/
/JAMS1.1.ER.181101T0130Z.181106T1215Z.181108T1800Z.NO/
950 AM EST Wed Nov 7 2018
The Flood Warning continues for
The Santee River near Jamestown.
* At 9 AM Wednesday the stage was 11.0 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early
Thursday afternoon.
* At 12.0 feet, several dirt logging roads are impassable.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$415
WGUS82 KCHS 080044
FLSCHS
Flood Statement
National Weather Service Charleston SC
744 PM EST Wed Nov 7 2018
SCC015-043-089-090044-
/O.EXT.KCHS.FL.W.0014.000000T0000Z-181109T0900Z/
/JAMS1.1.ER.181101T0130Z.181106T1215Z.181108T2100Z.NO/
744 PM EST Wed Nov 7 2018
The Flood Warning continues for
The Santee River near Jamestown.
* At 6 PM Wednesday the stage was 10.8 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage Thursday
afternoon.
* At 10.0 feet, water covers numerous logging roads and inundates
timber land adjacent to the river. Most access points to Wee Tee
State Forest are cut off.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$330
WGUS82 KCHS 081506
FLSCHS
Flood Statement
National Weather Service Charleston SC
1006 AM EST Thu Nov 8 2018
SCC015-043-089-091506-
/O.EXT.KCHS.FL.W.0014.000000T0000Z-181109T1800Z/
/JAMS1.1.ER.181101T0130Z.181106T1215Z.181109T0600Z.NO/
1006 AM EST Thu Nov 8 2018
The Flood Warning continues for
The Santee River near Jamestown.
* At 9 AM Thursday the stage was 10.5 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early
Friday morning.
* At 10.0 feet, water covers numerous logging roads and inundates
timber land adjacent to the river. Most access points to Wee Tee
State Forest are cut off.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$345
WGUS82 KCHS 090105
FLSCHS
Flood Statement
National Weather Service Charleston SC
805 PM EST Thu Nov 8 2018
SCC015-043-089-100105-
/O.EXT.KCHS.FL.W.0014.000000T0000Z-181110T1200Z/
/JAMS1.1.ER.181101T0130Z.181106T1215Z.181110T0000Z.NO/
805 PM EST Thu Nov 8 2018
The Flood Warning continues for
The Santee River near Jamestown.
* At 7 PM Thursday the stage was 10.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage Friday
evening.
* At 10.0 feet, water covers numerous logging roads and inundates
timber land adjacent to the river. Most access points to Wee Tee
State Forest are cut off.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$713
WGUS82 KCHS 091506
FLSCHS
Flood Statement
National Weather Service Charleston SC
1006 AM EST Fri Nov 9 2018
SCC015-043-089-100600-
/O.EXT.KCHS.FL.W.0014.000000T0000Z-181110T0600Z/
/JAMS1.1.ER.181101T0130Z.181106T1215Z.181109T1800Z.NO/
1006 AM EST Fri Nov 9 2018
The Flood Warning continues for
The Santee River near Jamestown.
* At 9 AM Friday the stage was 10.1 feet.
* Flood stage is 10.0 feet.
* Forecast, the river is expected to drop below flood stage this
afternoon.
* At 10.0 feet, water covers numerous logging roads and inundates
timber land adjacent to the river. Most access points to Wee Tee
State Forest are cut off.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$595
WGUS82 KCHS 091901
FLSCHS
Flood Statement
National Weather Service Charleston SC
201 PM EST Fri Nov 9 2018
SCC015-043-089-091931-
/O.CAN.KCHS.FL.W.0014.000000T0000Z-181110T0600Z/
/JAMS1.1.ER.181101T0130Z.181106T1215Z.181109T1507Z.NO/
201 PM EST Fri Nov 9 2018
The Flood Warning is cancelled for
The Santee River near Jamestown.
* At 1 PM Friday the stage was 9.9 feet.
* Flood stage is 10.0 feet.
* Fell below flood stage at 10 AM Friday.
* Forecast, the river will continue to fall to 9.8 feet by Saturday
morning.
* At 10.0 feet, water covers numerous logging roads and inundates
timber land adjacent to the river. Most access points to Wee Tee
State Forest are cut off.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this river flood warning went out at Oct 31, 7:19 PM EDT, 2 hours 45 minutes earlier.
Area forecast discussion, Oct 31, 7:19 PM EDT, 2 hours 45 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
719 PM EDT Wed Oct 31 2018
.SYNOPSIS...
High pressure will prevail into early Thursday. A cold front
will approach from the west Thursday night before pushing
through the area late Friday. High pressure will then return
through Saturday night followed by unsettled weather early next
week.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Tonight: The deep layer ridge will continue to push eastward
into the Atlantic as a strong upper level trough moves into the
central U.S.. Low level moisture gradually increases through
the night with light southerly flow, but no precipitation is
expected over land through sunrise Thursday. Temperatures early this
evening have quickly dropped into a range from the mid 60s in
the north to the lower 70s in the south. Lows still expected to
range from the upper 50s inland to the lower to mid 60s near the
coast, although temperatures could drop to those levels by
near midnight and then remain fairly steady afterwards. There
could be some patches of light/shallow fog in wind protected
areas late, but confidence and coverage not high enough to put
in forecast.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
Atlantic high pressure will give way to an approaching cold front
which will eventually move through the area, most likely late
Friday. Until then some showers, with a few weak storms, are
expected to brush the SC coast from late Thursday morning into the
early evening. A better chance of showers and a few storms is then
expected Thursday night and Friday as stronger forcing and deeper
moisture ahead of the cold front move into the area from the west.
Shear looks like it will be plenty strong enough to support
organized convection but as usual instability will likely be
marginal so at this time we do not anticipate a significant threat
for severe storms. If any severe storms do develop it appears as
though damaging winds and tornadoes are the main threats. The front
should push late Friday and Friday night with cooler and drier high
pressure returning into Saturday. Temperatures will stay above
normal, especially through Thursday night, until Saturday when they
should fall to or below normal levels.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
High pressure will move to our northeast Saturday night into
Sunday. By Sunday night, models indicate a coastal trough or
front will start to approach our area from the southeast,
brining an increasing threat of precipitation. The feature may
move overhead or stay nearby Monday into Tuesday, depending on
the model. The result is POPs above climo.
&&
.AVIATION /00Z THURSDAY THROUGH MONDAY/...
Tonight and Thursday: VFR conditions are expected to prevail at
KCHS and KSAV.
Extended Aviation Outlook: Flight restrictions are likely
within a slow-moving cold front from late Thursday night into
Friday evening. VFR during the weekend.
&&
.MARINE...
Tonight: Fairly light winds are expected to gradually increase
through the night as the pressure gradient slowly increases
between higher pressure well offshore and lower pressure far the
west, associated with a developing upper trough. Southerly
winds generally 5 to 10 knots in the evening, increasing to
10-15 knots late. Seas mainly 1 to 3 feet this evening will
build to 3 to 5 feet late.
Thursday through Monday: A cold front will slowly approach from the
west Thursday causing southerly winds to increase. The front should
cross through the region late Friday shifting winds to the west-
northwest Friday night and then eventually weakening into Saturday
as high pressure builds into the area. We think Advisory conditions
will begin in the offshore GA waters by Thursday afternoon and
across the nearshore waters Thursday night. We didn't feel confident
enough to raise an Advisory for Charleston Harbor at this time. A
coastal trough should then approach from the southeast Sunday
night.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...Small Craft Advisory from 11 PM Thursday to 5 AM EDT Saturday
for AMZ352-354.
Small Craft Advisory from noon Thursday to 11 AM EDT Saturday
for AMZ374.
Small Craft Advisory from 5 PM Thursday to 8 AM EDT Saturday
for AMZ350.
&&
NEAR TERM...MTE
SHORT TERM...RJB
LONG TERM...MS
AVIATION...MTE
MARINE...MTEHazardous weather outlook, Oct 31, 3:36 AM EDT, 18 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 336 AM EDT Wed Oct 31 2018 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-010745- Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA extending from 20 to 60 NM-Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long- Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh- Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley- Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper- Tidal Berkeley- 336 AM EDT Wed Oct 31 2018 This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Georgia and southeast South Carolina. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
Nearby
River Flood Warnings in South Carolina, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.